MAUDE Adverse Event Report: NEO MEDICAL SA NEO PEDICLE SCREW SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

NEO MEDICAL SA NEO PEDICLE SCREW SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number PEDICLE SCREW KIT
Medical Device Problem Codes Break (1069); Improper or Incorrect Procedure or Method (2017); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Back pain (4895)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Production records from the involved lots have been checked and found no issues.Investigation is still ongoing, no unique root cause was identified.We believe the issue is a due to surgeon not following the surgical technique resulting lack of fixation of the set-screws in the initial implantation followed by loosening of the construct.The wrong handling might also be the cause of the breakage of the set-screwdriver tip.
 
Event or Problem Description
Breakage of a screwdriver tip, loosed stabilization necessitating revision two months after initial surgery.

Brand Name
NEO PEDICLE SCREW SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NEO MEDICAL SA
route de lausanne 157a
villette, CH-10 96
SZ  CH-1096
Manufacturer (Section G)
NEO MEDICAL S.A.
route de lausanne 157a
villette, CH-10 96
SZ   CH-1096
Manufacturer Contact
route de lausanne 157a
villette, CH-10-96
MDR Report Key22675448
Report Number3013546462-2025-00004
Device Sequence Number9473278
Product Code NKB
UDI-Device Identifier07640177820143
UDI-Public(01)07640177820143
Combination Product (Y/N)N
Initial Reporter CountryBU
PMA/510(K) Number
K212489
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPEDICLE SCREW KIT
Device Catalogue NumberSC-70-55-PE
Device Lot Number2024072128
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale